Vyvanse Sides

Tagged: 

Viewing 2 reply threads
  • Author
    Posts
    • #123751
      ny8800
      Participant

      Recently treated as adult ADD without the hyperactivity. Taking 30mg Vyvanse, definitely helps me focus and get things done less scatter brain but also seriously effects my self esteem and confidence.. I’ve never had anxiety speaking to people but now I second guess any conversation and have trouble with word recall legs always shaking.. I want to be social but it just makes me feel really self conscious (I’m 6ft 205lb muscle tone) I workout regularly and I’ve never had a problem meeting women or any lack of interest from them but on Vyvanse my self esteem takes a major hit… for lack of a better term I feel like a wounded animal socially.. could Vyvanse be lowering serotonin and that’s responsible for this? When I go off for a few days I feel back to myself and these sides go away until I use it again..

    • #123779
      Sage
      Participant

      Dear ny8800,

      So, I may not be an adult, or a medical professional, but I can tell you that even as a teen, I experience the same things. I have ADHD, but I think I can realte. I take 40mg Vyvanse, and my self-esteem and confidence took a HUGE blow. I was always a confident, outgoing kid who didn’t care what other’s thought of him, but nowadays anxiety is awful to me. I’m always worried about how someone sees me, or how they feel about the way I act. I want to meet new people, but it’s so hard for me now, I hardly ever meet new people. So I do believe it does cause the serotonin in your brain to be lowered, thus causing your self-esteem and confidence to drop and anxiety to skyrocket. I hope this helped!

      Best of Luck
      ~Sage

    • #123809
      ny8800
      Participant

      Thanks for the response, I did a little experiment with L-Tryptophan (serotonin precursor) and as I predicted I felt more calm and collected my assertiveness returned and take no shit attitude (to a healthy degree) – although it did make me super unproductive I felt like sleeping the entire next day even tho I took it at night before bed. My blood pressure drops significantly as well on Vyvanse that could also cause social lethargy perhaps.. and my hands and feet are always cold my toenails even lose colour.

      Anyone other experiences on how to offset these sides? Or using other meds like Adderall? Are these sides unique to Vyvanse or all meds of its class?

      • This reply was modified 1 year, 3 months ago by ny8800.
      • This reply was modified 1 year, 3 months ago by ny8800.
Viewing 2 reply threads

You must be logged in to reply to this topic.